Methohexital-induced seizures during electroconvulsive therapy

Jennifer L.Vande Voort, Cosima C. Swintak, Christopher A. Wall, Keith G. Rasmussen

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Methohexital is a common anesthetic agent used for electroconvulsive therapy. In the adult literature, there are a few case reports of tonic-clonic seizures occurring immediately after the administration of methohexital. However, to date, there are no reports of this occurrence in children or adolescents. This case documents a generalized tonic-clonic seizure in a 15-year-old girl after receiving 60 mg of methohexital and numerous prior episodes of bitemporal electroconvulsive therapy.

Original languageEnglish (US)
Pages (from-to)e4-e5
JournalJournal of ECT
Volume29
Issue number1
DOIs
StatePublished - Mar 1 2013

Keywords

  • adolescent
  • electroconvulsive therapy
  • methohexital-induced seizure

ASJC Scopus subject areas

  • Neuroscience (miscellaneous)
  • Psychiatry and Mental health

Fingerprint Dive into the research topics of 'Methohexital-induced seizures during electroconvulsive therapy'. Together they form a unique fingerprint.

  • Cite this